# SDR CALA0100696

- Difficulty date: July 26, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- Aircraft time: 49,657 hours, 38,165 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Fwd Cargo Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO DOOR EXTERNAL SKIN GOUGED BELOW HANDLES. A REPAIR DOUBLER WAS INSTALLED IAW SRM 52-05, FIGURE 1 AND 52-05.
